• Previous Article
    Imperfection with inspection policy and variable demand under trade-credit: A deteriorating inventory model
  • NACO Home
  • This Issue
  • Next Article
    Numerical comparisons of smoothing functions for optimal correction of an infeasible system of absolute value equations
doi: 10.3934/naco.2019035

Characterization of efficient solutions for a class of PDE-constrained vector control problems

University Politehnica of Bucharest, Faculty of Applied Sciences, Department of Applied Mathematics, 313 Splaiul Independentei, 060042 Bucharest, Romania

Received  October 2018 Revised  March 2019 Published  May 2019

In this paper, we define a V-KT-pseudoinvex multidimensional vector control problem. More precisely, we introduce a new condition on the functionals which are involved in a multidimensional multiobjective (vector) control problem and we prove that a V-KT-pseudoinvex multidimensional vector control problem is characterized so that all Kuhn-Tucker points are efficient solutions. Also, the theoretical results derived in this paper are illustrated with an application.

Citation: Savin Treanţă. Characterization of efficient solutions for a class of PDE-constrained vector control problems. Numerical Algebra, Control & Optimization, doi: 10.3934/naco.2019035
References:
[1]

V. M. Alekseev, M. V. Tikhomirov and S. V. Fomin, Commande Optimale, Mir, Moscow, 1982.

[2]

M. Arana-JiménezR. Osuna-GómezA. Rufián-Lizana and G. Ruiz-Garzón, KT-invex control problem, Appl. Math. Comput., 197 (2008), 489-496. doi: 10.1016/j.amc.2007.07.064.

[3]

F. Cardin and C. Viterbo, Commuting Hamiltonians and Hamilton-Jacobi multi-time equations, Duke Math. J., 144 (2008), 235-284. doi: 10.1215/00127094-2008-036.

[4]

D. A. Deckert and L. Nickel, Consistency of multi-time Dirac equations with general interaction potentials, J. Math. Phys., 57 (2016), 072301. doi: 10.1063/1.4954947.

[5]

P. A. M. DiracV. A. Fock and B. Podolski, On quantum electrodynamics, Physikalische Zeitschrift der Sowjetunion, 2 (1932), 468-479.

[6]

A. Friedman, The Cauchy problem in several time variables, Journal of Mathematics and Mechanics (Indiana Univ. Math. J.), 11 (1962), 859-889.

[7]

S. Keppeler and M. Sieber, Particle creation and annihilation at interior boundaries: One-dimensional models, Preprint, arXiv: 1511.03071. doi: 10.1088/1751-8113/49/12/125204.

[8]

W. S. Kendall, Contours of Brownian processes with several-dimensional times, Probability Theory and Related Fields, 52 (1980), 267-276. doi: 10.1007/BF00538891.

[9]

M. Lienert and L. Nickel, A simple explicitly solvable interacting relativistic $N$-particle model, J. Phys. A: Math. Theor., 48 (2015), 325301. doi: 10.1088/1751-8113/48/32/325301.

[10]

D. H. Martin, The essence of invexity, J. Optim. Theory Appl., 47 (1985), 65-76. doi: 10.1007/BF00941316.

[11]

Şt. Mititelu and S. Treanţă, Efficiency conditions in vector control problems governed by multiple integrals, J. Appl. Math. Comput., 57 (2018), 647-665. doi: 10.1007/s12190-017-1126-z.

[12]

B. Mond and M. A. Hanson, Duality for control problems, SIAM J. Control, 6 (1968), 114-120.

[13]

B. Mond and I. Smart, Duality and sufficiency in control problems with invexity, J. Math. Anal. Appl., 136 (1988), 325-333. doi: 10.1016/0022-247X(88)90135-7.

[14]

M. Motta and F. Rampazzo, Nonsmooth multi-time Hamilton-Jacobi systems, Indiana Univ. Math. J., 55 (2006), 1573-1614. doi: 10.1512/iumj.2006.55.2760.

[15]

S. Petrat and R. Tumulka, Multi-time wave functions for quantum field theory, Ann. Phys., 345 (2014), 17-54. doi: 10.1016/j.aop.2014.03.004.

[16]

V. Preda, On duality and sufficiency in control problems with general invexity, Bull. Math. de la Soc. Sci. Math de Roumanie, 35 (1991), 271-280.

[17]

V. Prepeliţă, Stability of a class of multidimensional continuous-discrete linear systems, Math. Reports, 9 (2007), 387-398.

[18]

D. J. Saunders, The Geometry of Jet Bundles, London Math. Soc. Lecture Notes Series, 142 (1989), Cambridge Univ. Press, Cambridge doi: 10.1017/CBO9780511526411.

[19]

S. Teufel and R. Tumulka, New type of Hamiltonians without ultraviolet divergence for quantum field theories, Preprint, arXiv: 1505.04847v1.

[20]

S. Tomonaga, On a relativistically invariant formulation of the quantum theory of wave fields, Progress of Theoretical Physics, 1 (1946), 27-42. doi: 10.1080/10724117.1994.11974884.

[21]

S. Treanţă, PDEs of Hamilton-Pfaff type via multi-time optimization problems, U.P.B. Sci. Bull., Series A: Appl. Math. Phys., 76 (2014), 163-168.

[22]

S. Treanţă, Optimal control problems on higher order jet bundles, The Intern. Conf. "Differential Geometry - Dynamical Systems", October 10-13, 2013, Bucharest-Romania, Balkan Society of Geometers, Geometry Balkan Press (2014), 181–192.

[23]

S. Treanţă, Multiobjective fractional variational problem on higher-order jet bundles, Commun. Math. Stat., 4 (2016), 323-340. doi: 10.1007/s40304-016-0087-0.

[24]

S. Treanţă, Higher-order Hamilton dynamics and Hamilton-Jacobi divergence PDE, Comput. Math. Appl., 75 (2018), 547-560. doi: 10.1016/j.camwa.2017.09.033.

[25]

S. Treanţă and M. Arana-Jiménez, KT-pseudoinvex multidimensional control problem, Optim. Control Appl. Meth., 39 (2018), 1291-1300. doi: 10.1002/oca.2410.

[26]

S. Treanţă and M. Arana-Jiménez, On generalized KT-pseudoinvex control problems involving multiple integral functionals, Eur. J. Control, 43 (2018), 39-45. doi: 10.1016/j.ejcon.2018.05.004.

[27]

S. Treanţă, On a new class of vector variational control problems, Numer. Func. Anal. Opt., 39 (2018), 1594-1603. doi: 10.1080/01630563.2018.1488142.

[28]

C. Udrişte and I. Ţevy, Multitime dynamic programming for multiple integral actions, J. Glob. Optim., 51 (2011), 345-360. doi: 10.1007/s10898-010-9599-4.

[29]

G-W. Weber, F. Yilmaz, H.Ö. Bakan and E. Savku, Approximation of Optimal Stochastic Control Problems for Multi-dimensional Stochastic Differential Equations by Using Itô-Taylor Method with Malliavin Calculus, The 9th International Conference on Optimization: Techniques and Applications, Taipei, Taiwan, 2013.

[30]

N. I. Yurchuk, A partially characteristic mixed boundary value problem with Goursat initial conditions for linear equations with two-dimensional time, Diff. Uravn., 5 (1969), 898-910.

show all references

References:
[1]

V. M. Alekseev, M. V. Tikhomirov and S. V. Fomin, Commande Optimale, Mir, Moscow, 1982.

[2]

M. Arana-JiménezR. Osuna-GómezA. Rufián-Lizana and G. Ruiz-Garzón, KT-invex control problem, Appl. Math. Comput., 197 (2008), 489-496. doi: 10.1016/j.amc.2007.07.064.

[3]

F. Cardin and C. Viterbo, Commuting Hamiltonians and Hamilton-Jacobi multi-time equations, Duke Math. J., 144 (2008), 235-284. doi: 10.1215/00127094-2008-036.

[4]

D. A. Deckert and L. Nickel, Consistency of multi-time Dirac equations with general interaction potentials, J. Math. Phys., 57 (2016), 072301. doi: 10.1063/1.4954947.

[5]

P. A. M. DiracV. A. Fock and B. Podolski, On quantum electrodynamics, Physikalische Zeitschrift der Sowjetunion, 2 (1932), 468-479.

[6]

A. Friedman, The Cauchy problem in several time variables, Journal of Mathematics and Mechanics (Indiana Univ. Math. J.), 11 (1962), 859-889.

[7]

S. Keppeler and M. Sieber, Particle creation and annihilation at interior boundaries: One-dimensional models, Preprint, arXiv: 1511.03071. doi: 10.1088/1751-8113/49/12/125204.

[8]

W. S. Kendall, Contours of Brownian processes with several-dimensional times, Probability Theory and Related Fields, 52 (1980), 267-276. doi: 10.1007/BF00538891.

[9]

M. Lienert and L. Nickel, A simple explicitly solvable interacting relativistic $N$-particle model, J. Phys. A: Math. Theor., 48 (2015), 325301. doi: 10.1088/1751-8113/48/32/325301.

[10]

D. H. Martin, The essence of invexity, J. Optim. Theory Appl., 47 (1985), 65-76. doi: 10.1007/BF00941316.

[11]

Şt. Mititelu and S. Treanţă, Efficiency conditions in vector control problems governed by multiple integrals, J. Appl. Math. Comput., 57 (2018), 647-665. doi: 10.1007/s12190-017-1126-z.

[12]

B. Mond and M. A. Hanson, Duality for control problems, SIAM J. Control, 6 (1968), 114-120.

[13]

B. Mond and I. Smart, Duality and sufficiency in control problems with invexity, J. Math. Anal. Appl., 136 (1988), 325-333. doi: 10.1016/0022-247X(88)90135-7.

[14]

M. Motta and F. Rampazzo, Nonsmooth multi-time Hamilton-Jacobi systems, Indiana Univ. Math. J., 55 (2006), 1573-1614. doi: 10.1512/iumj.2006.55.2760.

[15]

S. Petrat and R. Tumulka, Multi-time wave functions for quantum field theory, Ann. Phys., 345 (2014), 17-54. doi: 10.1016/j.aop.2014.03.004.

[16]

V. Preda, On duality and sufficiency in control problems with general invexity, Bull. Math. de la Soc. Sci. Math de Roumanie, 35 (1991), 271-280.

[17]

V. Prepeliţă, Stability of a class of multidimensional continuous-discrete linear systems, Math. Reports, 9 (2007), 387-398.

[18]

D. J. Saunders, The Geometry of Jet Bundles, London Math. Soc. Lecture Notes Series, 142 (1989), Cambridge Univ. Press, Cambridge doi: 10.1017/CBO9780511526411.

[19]

S. Teufel and R. Tumulka, New type of Hamiltonians without ultraviolet divergence for quantum field theories, Preprint, arXiv: 1505.04847v1.

[20]

S. Tomonaga, On a relativistically invariant formulation of the quantum theory of wave fields, Progress of Theoretical Physics, 1 (1946), 27-42. doi: 10.1080/10724117.1994.11974884.

[21]

S. Treanţă, PDEs of Hamilton-Pfaff type via multi-time optimization problems, U.P.B. Sci. Bull., Series A: Appl. Math. Phys., 76 (2014), 163-168.

[22]

S. Treanţă, Optimal control problems on higher order jet bundles, The Intern. Conf. "Differential Geometry - Dynamical Systems", October 10-13, 2013, Bucharest-Romania, Balkan Society of Geometers, Geometry Balkan Press (2014), 181–192.

[23]

S. Treanţă, Multiobjective fractional variational problem on higher-order jet bundles, Commun. Math. Stat., 4 (2016), 323-340. doi: 10.1007/s40304-016-0087-0.

[24]

S. Treanţă, Higher-order Hamilton dynamics and Hamilton-Jacobi divergence PDE, Comput. Math. Appl., 75 (2018), 547-560. doi: 10.1016/j.camwa.2017.09.033.

[25]

S. Treanţă and M. Arana-Jiménez, KT-pseudoinvex multidimensional control problem, Optim. Control Appl. Meth., 39 (2018), 1291-1300. doi: 10.1002/oca.2410.

[26]

S. Treanţă and M. Arana-Jiménez, On generalized KT-pseudoinvex control problems involving multiple integral functionals, Eur. J. Control, 43 (2018), 39-45. doi: 10.1016/j.ejcon.2018.05.004.

[27]

S. Treanţă, On a new class of vector variational control problems, Numer. Func. Anal. Opt., 39 (2018), 1594-1603. doi: 10.1080/01630563.2018.1488142.

[28]

C. Udrişte and I. Ţevy, Multitime dynamic programming for multiple integral actions, J. Glob. Optim., 51 (2011), 345-360. doi: 10.1007/s10898-010-9599-4.

[29]

G-W. Weber, F. Yilmaz, H.Ö. Bakan and E. Savku, Approximation of Optimal Stochastic Control Problems for Multi-dimensional Stochastic Differential Equations by Using Itô-Taylor Method with Malliavin Calculus, The 9th International Conference on Optimization: Techniques and Applications, Taipei, Taiwan, 2013.

[30]

N. I. Yurchuk, A partially characteristic mixed boundary value problem with Goursat initial conditions for linear equations with two-dimensional time, Diff. Uravn., 5 (1969), 898-910.

Figure 1.  Graphical illustrations for x(t) and u(t)
[1]

Piernicola Bettiol, Nathalie Khalil. Necessary optimality conditions for average cost minimization problems. Discrete & Continuous Dynamical Systems - B, 2019, 24 (5) : 2093-2124. doi: 10.3934/dcdsb.2019086

[2]

Ying Gao, Xinmin Yang, Kok Lay Teo. Optimality conditions for approximate solutions of vector optimization problems. Journal of Industrial & Management Optimization, 2011, 7 (2) : 483-496. doi: 10.3934/jimo.2011.7.483

[3]

Adela Capătă. Optimality conditions for vector equilibrium problems and their applications. Journal of Industrial & Management Optimization, 2013, 9 (3) : 659-669. doi: 10.3934/jimo.2013.9.659

[4]

Qiu-Sheng Qiu. Optimality conditions for vector equilibrium problems with constraints. Journal of Industrial & Management Optimization, 2009, 5 (4) : 783-790. doi: 10.3934/jimo.2009.5.783

[5]

Thierry Horsin, Peter I. Kogut, Olivier Wilk. Optimal $L^2$-control problem in coefficients for a linear elliptic equation. II. Approximation of solutions and optimality conditions. Mathematical Control & Related Fields, 2016, 6 (4) : 595-628. doi: 10.3934/mcrf.2016017

[6]

Ciro D'Apice, Olha P. Kupenko, Rosanna Manzo. On boundary optimal control problem for an arterial system: First-order optimality conditions. Networks & Heterogeneous Media, 2018, 13 (4) : 585-607. doi: 10.3934/nhm.2018027

[7]

Vladimir Gaitsgory, Alex Parkinson, Ilya Shvartsman. Linear programming based optimality conditions and approximate solution of a deterministic infinite horizon discounted optimal control problem in discrete time. Discrete & Continuous Dynamical Systems - B, 2019, 24 (4) : 1743-1767. doi: 10.3934/dcdsb.2018235

[8]

Shahlar F. Maharramov. Necessary optimality conditions for switching control problems. Journal of Industrial & Management Optimization, 2010, 6 (1) : 47-55. doi: 10.3934/jimo.2010.6.47

[9]

Vladimir Srochko, Vladimir Antonik, Elena Aksenyushkina. Sufficient optimality conditions for extremal controls based on functional increment formulas. Numerical Algebra, Control & Optimization, 2017, 7 (2) : 191-199. doi: 10.3934/naco.2017013

[10]

Shuxing Chen, Gui-Qiang Chen, Zejun Wang, Dehua Wang. A multidimensional piston problem for the Euler equations for compressible flow. Discrete & Continuous Dynamical Systems - A, 2005, 13 (2) : 361-383. doi: 10.3934/dcds.2005.13.361

[11]

Adela Capătă. Optimality conditions for strong vector equilibrium problems under a weak constraint qualification. Journal of Industrial & Management Optimization, 2015, 11 (2) : 563-574. doi: 10.3934/jimo.2015.11.563

[12]

Andrei V. Dmitruk, Nikolai P. Osmolovski. Necessary conditions for a weak minimum in a general optimal control problem with integral equations on a variable time interval. Mathematical Control & Related Fields, 2017, 7 (4) : 507-535. doi: 10.3934/mcrf.2017019

[13]

Henri Bonnel, Ngoc Sang Pham. Nonsmooth optimization over the (weakly or properly) Pareto set of a linear-quadratic multi-objective control problem: Explicit optimality conditions. Journal of Industrial & Management Optimization, 2011, 7 (4) : 789-809. doi: 10.3934/jimo.2011.7.789

[14]

Yujing Wang, Changjun Yu, Kok Lay Teo. A new computational strategy for optimal control problem with a cost on changing control. Numerical Algebra, Control & Optimization, 2016, 6 (3) : 339-364. doi: 10.3934/naco.2016016

[15]

Lucas Bonifacius, Ira Neitzel. Second order optimality conditions for optimal control of quasilinear parabolic equations. Mathematical Control & Related Fields, 2018, 8 (1) : 1-34. doi: 10.3934/mcrf.2018001

[16]

Miniak-Górecka Alicja, Nowakowski Andrzej. Sufficient optimality conditions for a class of epidemic problems with control on the boundary. Mathematical Biosciences & Engineering, 2017, 14 (1) : 263-275. doi: 10.3934/mbe.2017017

[17]

Lihua Li, Yan Gao, Hongjie Wang. Second order sufficient optimality conditions for hybrid control problems with state jump. Journal of Industrial & Management Optimization, 2015, 11 (1) : 329-343. doi: 10.3934/jimo.2015.11.329

[18]

Sofia O. Lopes, Fernando A. C. C. Fontes, Maria do Rosário de Pinho. On constraint qualifications for nondegenerate necessary conditions of optimality applied to optimal control problems. Discrete & Continuous Dynamical Systems - A, 2011, 29 (2) : 559-575. doi: 10.3934/dcds.2011.29.559

[19]

Monika Laskawy. Optimality conditions of the first eigenvalue of a fourth order Steklov problem. Communications on Pure & Applied Analysis, 2017, 16 (5) : 1843-1859. doi: 10.3934/cpaa.2017089

[20]

Zhaohua Gong, Chongyang Liu, Yujing Wang. Optimal control of switched systems with multiple time-delays and a cost on changing control. Journal of Industrial & Management Optimization, 2018, 14 (1) : 183-198. doi: 10.3934/jimo.2017042

 Impact Factor: 

Metrics

  • PDF downloads (10)
  • HTML views (21)
  • Cited by (0)

Other articles
by authors

[Back to Top]